# SDR CA060303004

- Difficulty date: May 31, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Part number: 211111
- Condition: Leaking
- Location: Brake Assembly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE SHUTTLE VALVE LEAKING HYDRAULIC FLUID (SKYDROL) INTO PNEUMATIC EMERGENCY BRAKE CONTROL SYSTEM NECESSITATING THE REPLACEMENT OF THE EMERGENCY BRAKE CONTROL VALVE P/N 895232-0875.  SHUTTLE VALVE REPLACED SYSTEM CHECK SERVICEABLE.
